# SDR MALA010272

- Difficulty date: March 15, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N46XJ
- Make and model: Saab SF340A
- Aircraft serial: 046
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Module
- Part number: 447301
- Part serial: ONA00461
- Condition: Defective
- Location: Lt Intake
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 3391, LT INTAKE LIGHT CYCLING.  LIGHT ON FOR 6 SECONDS, OUT OF 1:30 THEN REPEATS CYCLE.  AIR RETURN TO DTW.  MAINTENANCE REPLACED LT DE-ICE MODULE IAW SF340, MM CHAP 30 P/N 44730-1, S/N OFF A00022, S/N ON A00461.  RAN A/C FOR 30 MINUTES.  NO FAULTS NOTED.  SYSTEM OPERATES NORMAL.
